I'm on my 4th week & I usually start my period Tues, and it's Sat. I only spotted Wed & Thurs and nothing else. I'm not sure if I can call this a true period or don't this mean I'm possible pregnant? I've been on the pill for about a year.
Sometimes your period can be light some months, while you are on birth control. If you have been taking the pill daily, on time, etc. then you should not be pregnant (but there is always the slight chance). I would recommend that you take a pregnancy test just to be sure. All the best.
Birth Control pills work 3 ways. They prevent ovulation. They decrease the lining of the uterus, and they thicken the mucous at the cervix.
This means that if you take your pill every day at roughly the same time, you will not get pregnant. There are some medications that decrease the ability of the pill to work. One of them is antibiotics, so that if you’re on them you should use a backup method of birth control.
You will not get pregnant when you are on the inactive pills. YOU DO NOT OVULATE WHEN ON THE PILL.
You may have a very light or even no period from time to time because of the decrease in uterine lining.
You do not ever need to take plan B. The only reason for condoms when on the pills is to prevent STDS.
If you forget a pill your chances of getting pregnant increase slightly. The more pills your forget, the more your chance of pregnancy.
When first starting the pill you need to use back up birthcontrol for at least the first week. After you start the pill, when you have your period has nothing to do with taking the pill. You just keep taking them one pack after the other. You do not stop them if you start spotting, you do not stop them if you don’t have a period, bleeding has nothing at all to do with when you take your pills, once you’ve started them.
Therefore, if you took it correctly, you aren't pregnant. Just experiencing the effects of the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2015 • 1 answer
Posted 8 Mar 2015 • 2 answers
Posted 14 Sep 2015 • 1 answer
Posted 8 Mar 2016 • 0 answers
Posted 1 Jun 2016 • 1 answer